# SDR SWAA2023112825056

- Difficulty date: November 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 67,660 hours, 35,134 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR INTERIOR HANDLE LOOSE. MOVES UP APPROX 1 DURING FLIGHT<[01] C/W GUIDE ARM ADJUSTMENT ON FWD ENTRY DOOR PER MT 752-11-01
